MathSciNet Relay Station
MathSciNet bibliographic data
MR2577854 (2011c:65079) 65H05 (37N30 65J15 65P99)
Gutiérrez, J. M.; Hernández, M. A.; Romero, N. Dynamics of a new family of iterative processes for quadratic polynomials. J. Comput. Appl. Math. 233 (2010), no. 10, 2688–2695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement